# SDR SIMA20150604010

- Difficulty date: June 4, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 38,484 hours, 35,038 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 HAS CORROSION AROUND NUTPLATE HOLES AT CARGO DOOR GUIDE PLATE.  PERFORMED PERMANENT REPAIR IAW ERS-EM-53MR-1396.  SEE TASK & WIP ENTRIES FOR DETAILS.
